# SDR AALA201801119001

- Difficulty date: December 11, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D57130053002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON FLOOR STRUCTURE LOCATED ON CENTER WING BOX UPPER SKIN ON THE UPPER SURFACE BETWEEN FR 41 AND FR 42, BL0  AND Y1292 IN THE PASSENGER CABIN. REMOVED CORROSION PER PER SRM 51-74-00-001.
